Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 4(62), Pages 277–280 (Mi umn8143)  

Reviews and Bibliography

N. A. Frolov, Theory of functions of a real variable (review)

F. D. Gakhov


Full text: PDF file (660 kB)

Bibliographic databases:

Citation: F. D. Gakhov, “N. A. Frolov, Theory of functions of a real variable (review)”, Uspekhi Mat. Nauk, 9:4(62) (1954), 277–280

Citation in format AMSBIB
\Bibitem{Gak54}
\by F.~D.~Gakhov
\paper N.\,A.~Frolov, Theory of functions of a real variable (review)
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 4(62)
\pages 277--280
\mathnet{http://mi.mathnet.ru/umn8143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69235}


Linking options:
  • http://mi.mathnet.ru/eng/umn8143
  • http://mi.mathnet.ru/eng/umn/v9/i4/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:684
    Full text:350
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021